worldchildfree.org

What is the Medifast Diet and how do I get a copy?

Want the Latest Medifast Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Medifast every month. We'll even give a lucky person a month supply of free food.


Got a quick question: What is the Medifast Diet and how do I get a copy? Hoping for any comment. Another question I got... I am so sad and disappointed.

It has been a godsend for me...sigh. It's the rash on my face that will be the eventual downfall. It's gotten worse and worse and worse. I've got some non-soy products coming, but, don't think they are gonna be enough to keep me sustained and motivated. I think I'll have to look for another plan. I am just so upset! For those of you who may wonder, it's not acne....never had it and it's not what's there...its a bright red raised rash all over..

I've done so much research on it and it looks like so many have rashes on parts of their bodies .... mine's just on my face and it's made it embarrassing to be in public. I sure hope that Medifast realizes it and can do something about it...another big sigh. They are such a blessing. I'm gonna have to find something that has whey ingredients instead. sigh.....

Comments (16)

That's a good question. I'm not sure what is the answer. I'll do some Googling and get back to you if I bump into an anything. You should email the people at Medifast as they probably could assist you..

Comment #1

I have clients that use the whey products and do well on the plan. The selections are limited but doable..

Sorry you are having this problem. I hope you can find a solution..

Comment #2

Go to your dermatologist!! It could probably be cured by something as simple as an ointment. Let us know how everything works out for you. Medifast is such a blessing for me, too. I would search out all options! I had a rash years ago and it was a reaction to the sun and my meds I was taking at the time...

Comment #3

I have a red sort of rash on my face too that I get every so often (not related to Medifast). I went to my derm and she said it is Rosacea. I am taking Oracea - 1 pill per day - and it is going away after several days! I agree with the others - go to your dermatologist.......

Comment #4

I did mainly the whey products for 6 months. It can be done. If you are allergic to soy, Medifast is still a good option for you...

Comment #5

I don't know if you have seen this, but Medifast maintains a list of which products contain which potential allergens. It could be helpful..

Http://www.medifastmedia.com/shared/...nformation.pdf..

Comment #6

Plenty of products with whey. If you are committed to a healthier you, you can manage even on limited choices. I'd eat sawdust if it got me where I needed to be...

Comment #7

Well, this happens to me...I get rashes and they itch here and there..but it's tolerable for me. I put the benadryl cream on it and it works. So if you can go to a derm and see if he could help you out....

Iknow it can be a pain in the butt, but the time is NOW for me to lose the weight...so ill take some itchy here and there lol..

Comment #8

All Things Possible,.

I was sorry to hear about your rash..

I hope you figure it out..

Mf IS such a wonderful plan and has been a miracle to a lot of us. It would be too bad if you have to stop it..

Good luck..

Pat..

Comment #9

My Mother-in-Law has issues with soy and is OP...she has limited choices, but it is doable. Keep us posted on what happens, please...

Comment #10

I have had major issues with breaking out and rashes since starting Medifast. 3 years ago I did this plan and did not break out at all. I am wondering if it's the fish oil or biotin I started taking with the Medifast this time. I am taking 2 Benadryl every night and spraying cortizone spray on my legs (that is the worst of the rash). I will do whatever it takes to get through this even with a rash... I will not give up no matter what! :-)..

Comment #11

Sorry to hear about your rash - but I agree with everyone else - don't give up just yet - go see the doctor first!..

Comment #12

My guess it's Rosacea. I am on some ointment and it works wonders. It is a very common skin condition for women. I would go see a dermatologist before you quit...

Comment #13

I just want to add that I too think before you give up, go to the dr's... until then, limit your program to the whey based and maybe do the 4/2 and also, I use egg beaters rather than Medifast eggs (though not sure if they are soy).... I hope you can stick with this plan.... it is a great plan.....

Take good care and let us know how it's going.

Kay..

Comment #14

I feel for you with your skin issue - I've had life long skin problems like ketosis pilaris (bumpy arms/legs), and psoriasis with a little rosacea thrown in for good measure - lol! :-D.

That said, I have heard that as we lose weight there are hormones released from our fat cells that can cause issues to surface like skin rashes or breakouts..

I hope you are able to find relief from your skin condition and continue with Medifast too :-)..

Comment #15

When I was on Medifast in 2006 and again this January. I broke out on face, hands and forearms and legs with an itchy rash. I used Benedryl at night (helps you sleep too) and creams during the day (cortizone cream) and even allergy pills during the day (not Benedryl) It went away after about a week while I limited soy meals..

Best wishes to you...

Comment #16

Do you know which items are soy free and low soy?.

I don't know the updated list, but I do know that the hot beverages (hot cocoa, capp and chai) and also the cream soups and eggs are soy free. How about asking in the Dietition section for an updated list? Good luck...

Comment #17


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.